Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

<br>Pigmentation on both side of face, have a sensitive skin. Best medicine?<br>

im from india...lady old 55, basically fair, when i was 50, pigmentation developed both side of face, looking like patches here and there, i am worried..pls suggest ..and i think i am have senstive recommend me one without side used to loreal products. now i am in bahrain . products available in bahrain also ok for me
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..thanks for your query

There is a possibility that you have developed Melasma.

This condition is aggravated by UV light sources, sun maximally.

Please wear a sunscreen with broad spectrum like Cetaphil UVA UVB defense during the day time.It is important to use umbrella and reapply the sunscreen 4-6 hourly.

You can use a combination of hydroquinine, mild steroid and Retinoid on the patches at night for 6 weeks. following which you should review for the further line of therapy .Start with 1/2 hour application at night and gradually if you are comfortable with it,increase the application time to overnight.

Melasma is a very chronic recurrent condition.hence I would advise you to start the treatment by visiting a dermatologist soon. There are procedures like chemical peels which can be done to aid in faster resolution and maintenance of the clarity achieved.

Hope this is helpful ...take care!

Answered: Wed, 27 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor